To the solution of the problem on the representation of discrete logarithm of a number as a sum of logarithms of small numbers by means of rational approximation
Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 11 (2008) no. 2, pp. 192-206
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TDM_2008_11_2_a9,
author = {V. E. Tarakanov},
title = {To the solution of the problem on the representation of discrete logarithm of a number as a sum of logarithms of small numbers by means of rational approximation},
journal = {Trudy po diskretnoj matematike},
pages = {192--206},
year = {2008},
volume = {11},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TDM_2008_11_2_a9/}
}
TY - JOUR AU - V. E. Tarakanov TI - To the solution of the problem on the representation of discrete logarithm of a number as a sum of logarithms of small numbers by means of rational approximation JO - Trudy po diskretnoj matematike PY - 2008 SP - 192 EP - 206 VL - 11 IS - 2 UR - http://geodesic.mathdoc.fr/item/TDM_2008_11_2_a9/ LA - ru ID - TDM_2008_11_2_a9 ER -
%0 Journal Article %A V. E. Tarakanov %T To the solution of the problem on the representation of discrete logarithm of a number as a sum of logarithms of small numbers by means of rational approximation %J Trudy po diskretnoj matematike %D 2008 %P 192-206 %V 11 %N 2 %U http://geodesic.mathdoc.fr/item/TDM_2008_11_2_a9/ %G ru %F TDM_2008_11_2_a9
V. E. Tarakanov. To the solution of the problem on the representation of discrete logarithm of a number as a sum of logarithms of small numbers by means of rational approximation. Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 11 (2008) no. 2, pp. 192-206. http://geodesic.mathdoc.fr/item/TDM_2008_11_2_a9/